# SDR ASAA2023012541847

- Difficulty date: January 25, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 98 hours, 35 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Connector
- Part number: CN11591001
- Condition: Not Reported
- Location: Left Wing
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT TANK FUEL INBALANCE: MONITORED FUEL FROM SAN - FLL. NO IMBALANCE UNTIL CONFIGURING FOR LDG. ON LONG FINAL LEFT TANK FUEL IMBALANCE MSG ON LDG LFT TANK @ 3.2 RT TANK @ 4.4. DURING TAXI IN LFT TANK INDICATOR WENT BACK TO 4.4, WITH FUEL IMBALANCE MSG NO LONGER PRESENT. GROUNDED - YES. DURING INSPECTION OF #1 TANK QTY HARNESS CONNECTING ASSY FOUND FEED THROUGH CONNECTOR CONTAMINATED WITH FUEL REF B737-9 WDM 28-41-11 PG 3 SHT 4. R/H TANK RIB 5 FEED THRU CONNECTOR INSPECTED FOR CONTAMINATION, L/H WING RIB 5 FEED THRU CONNECTOR REPLACED ALONG WITH FQIS WIRE HARNESS REF EA M9-28EA-25233 & BOEING AGREEMENT # ASA-TA-2300676. #1 FUEL QUANTITY OPS NORMAL REF B737-9 AMM 28-41-00-710-801.
